I've been taking MTX for over 3 years for RA with psoriasis and it has consistently upset my colon. I switched from pills to injections, which helped a little but not as much as I'd hoped. Has anyone else had this same side-effect and, if so, have you found an effective remedy?
I can completely empathise with your statement, the exact same has happened to me. Unfortunately, I have not found any remedy either and to be honest my consultant has been rather dismissive of the IBS that she has stated that I have got now because of MTX. As its just a side effect they have ignored it and focused on the benefits thay MTX has had on my RA & psoriasis. I feel a little deflatted (no pun intended) that although I don't suffer with RA as badly now I have now inherited yet another painful symptom.
I have read through the ibs.org website and will be trying some of the tips there but if you hear of anything else please let me know as I would like to be rid of these side effects as well.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 1 answer
Rheumatoid Arthritis - I have RA, OA, Fibro, IBS, and Psoriasis. I have been having trouble getting?
Posted 18 Oct 2012 • 2 answers
Posted 14 Apr 2015 • 1 answer
Posted 20 Nov 2015 • 0 answers
Methotrexate - Does Mtx continue to improve the RA sufferer even after 4-6 months? I am 63 and on my
Posted 16 Feb 2016 • 2 answers